I am 69, living in Florida for the winter. I
Take benadryl tablet.
Thanks for your question on Ask a doctor forum.
I can understand your concern.
You should take benadryl tablet. It is antihistamine drug and will give instant relief in your symptoms.
You also mentioned that you took an allergy pill.
May I know which allergy pill you have taken?
I will be happy to help you further. Wish you good health. Thanks.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for COPD
- What causes chronic cough?
- Suggest treatment for interstitial lung disease
- Suggest treatment for bronchiectasis
- Suggest treatment for anxiety and sleeping problems
- What causes dizziness after eating red meat?
- How to avoid insomnia caused by Albuterol taken for COPD treatment?
- What causes prolonged fever?
- Suggest treatment for clogged ears and inflamation in sinus passage
- What causes white foamy sputum when suffering from COPD?